# SDR FDEA201007132495

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 804541
- Part serial: N05901
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE NR 9 HAS CRACK IN RADIUS OF MID SPAN SHROUD.  R & R NR 2 ENGINE NR 9 FAN BLADE AND NR 29 FAN BLADE IAW FDX A310-200 MM 72-21-02-4. BLADES WERE A MATCHED PAIR.  NO FUTHER ACTION REQUIRED IAW FDX A310-200 MM 72-21-02-4 PARA. 3.C.
